Vol. 313, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Canonical resolutions in hereditary abelian model categories

James Gillespie

Vol. 313 (2021), No. 2, 365–411
DOI: 10.2140/pjm.2021.313.365

Each object of any abelian model category has a canonical resolution, as described in this article. When the model structure is hereditary we show how morphism sets in the associated homotopy category may be realized as cohomology groups computed from these resolutions. We also give an alternative description of the morphism sets in terms of Yoneda Ext groups.

abelian model category, canonical resolution
Mathematical Subject Classification 2010
Primary: 18E10, 18G25, 18G55
Secondary: 55U35
Received: 13 February 2020
Accepted: 16 March 2021
Published: 12 October 2021
James Gillespie
School of Theoretical and Applied Science
Ramapo College of New Jersey
Mahwah, NJ 07430
United States